# SDR CA961021005

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 6886407
- Condition: Separated
- Location: 1st Stage
- Part time: 415 hours
- Stage of operation: LD
- Nature of condition: M, E
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE COMING IN TO LAND, THE PILOT NOTICED A SUDDEN INCREASE IN TOT AND VIBRATION LEVELS.  LANDED IMMEDIATELY, NO PROBLEMS.  TURBINE INSPECTION REVEALED ONE 1ST STAGE BLADE HAD SEPARATED FROM THE TURBINE DISC AT APPROXIMATELY .150 INCHES FROM BLADE ROOT.  NO VISUAL INDICATION OF TIP RUB, EXCESSIVE TEMPERATURE, OR CORROSION.  LAB ANALYSIS INDICATED A SUSPECTED HIGH CYCLE, LOW STRESS FATIGUE FROM A DESIGN CONTOUR CHANGE IN TRAILING EDGE OF BLADES.
